# SDR UPS98226181

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 740-755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON EXPANSION LINK LBL 45 BS 740 TO 755 WL 207 TO 208.  REMOVED CORROSION ON EXPANSION LINK FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED EXPANSION LINK/TRACK PER SRM 51-30-4.
